Transformations of equivalence and the hidden symmetry of evolution equations
Doklady Akademii Nauk, Tome 294 (1987) no. 3, pp. 535-538
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1987_294_3_a4,
author = {V. V. Pukhnachov},
title = {Transformations of equivalence and the hidden symmetry of evolution equations},
journal = {Doklady Akademii Nauk},
pages = {535--538},
year = {1987},
volume = {294},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1987_294_3_a4/}
}
V. V. Pukhnachov. Transformations of equivalence and the hidden symmetry of evolution equations. Doklady Akademii Nauk, Tome 294 (1987) no. 3, pp. 535-538. http://geodesic.mathdoc.fr/item/DAN_1987_294_3_a4/